MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J474H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lpz717 number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When we send the sample to you, we will let you know its return date and tracking number.Please confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one event report/procedure ? it is reported 3 needle-sutures.Or was the reported event of "occurred in 3 needle-sutures in the same lot" noticed with multiple procedures? ne procedure.Events reported via mw 2210968-2019-82815, 2210968-2019-82816, 2210968-2019-82817.
 
Event or Problem Description
It was reported that the patient underwent an unknown obgyn procedure on an unknown date and suture was used.During the suturing on the fascia using an instrument at 3rd ligature, the suture was detached from the needle.It was not a control release needle.There were no adverse patient consequences reported.

Brand Name
VICRYL SUTURE 36"(90CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8704391
Report Number2210968-2019-82815
Device Sequence Number2211480
Product Code GAM
UDI-Device Identifier10705031040298
UDI-Public10705031040298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue NumberJ474H
Device Lot NumberLPZ717
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1